# SDR 2002F00857

- Difficulty date: July 25, 2001
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN AFT PRESSURE BULKHEAD BS 1183 VERTICAL BEAM LBL 17.8 HAS CRACKED FRONT LIGHTENING HOLE WL 268.  (M)
